# SDR UIEA2018070701379

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, STA 990 FWD CARGO METAL STRIP FOR LINER ATTACHMENT ON THE LEFT SIDE CEILING AREA FOUND CORROSION. FABRICATED AND INSTALLED NEW HANGAR SUPPORT (METAL STRIP) AT STA 990 FWD CARGO AREA IAW EN 1152-18 REV '-'.
